Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 18 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date) Altmetrics
1
Article
Geometric attraction-driven flow for image segmentation and boundary detection

Hahn, Jooyoung; Lee, Chang-Ockresearcher, JOURNAL OF VISUAL COMMUNICATION AND IMAGE REPRESENTATION, v.21, no.1, pp.56 - 66, 2010-01

2
Article
Optimal investment, consumption and retirement choice problem with disutility and subsistence consumption constraints

Lim, Byung Hwa; Shin, Yong Hyun; Choi, UJinresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.345, no.1, pp.109 - 122, 2008-09

3
Article
Optimal consumption and portfolio selection problem with downside consumption constraints

Shin, Yong Hyun; Lim, Byung Hwa; Choi, UJinresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.188, no.2, pp.1801 - 1811, 2007-05

4
Article
Starvation Driven Diffusion as a Survival Strategy of Biological Organisms

Cho, Eunjoo; Kim, Yong-Jungresearcher, BULLETIN OF MATHEMATICAL BIOLOGY, v.75, no.5, pp.845 - 870, 2013-05

5
Article
Global asymptotic stability and the ideal free distribution in a starvation driven diffusion

Kim, Yong Jungresearcher; Kwon, Ohsang; Li, Fang, JOURNAL OF MATHEMATICAL BIOLOGY, v.68, no.6, pp.1341 - 1370, 2014-05

6
Article
Evolution of Dispersal Toward Fitness

Kim, Yong Jungresearcher; Kwon, Ohsang; Li, Fang, BULLETIN OF MATHEMATICAL BIOLOGY, v.75, no.12, pp.2474 - 2498, 2013-12

7
Article
Calibration Estimation in Survey Sampling

Kim, Jae Kwangresearcher; Park, Mingue, INTERNATIONAL STATISTICAL REVIEW, v.78, no.1, pp.21 - 39, 2010-04

8
Article
A note on multiple imputation under complex sampling

Kim, Jae Kwangresearcher; Yang, Shu, BIOMETRIKA, v.104, no.1, pp.221 - 228, 2017-03

9
Article
Nonresponse weighting adjustment using estimated response probability

Kim, Jae Kwangresearcher; Kim, Jay J., CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.35, no.4, pp.501 - 514, 2007-12

10
Article
Dispersal towards food: the singular limit of an Allen-Cahn equation

Hilhorst, Danielle; Kim, Yong-Jungresearcher; Kwon, Dohyun; Thanh Nam Nguyen, JOURNAL OF MATHEMATICAL BIOLOGY, v.76, no.3, pp.531 - 565, 2018-02

rss_1.0 rss_2.0 atom_1.0